# SDR SWAA2023021599594

- Difficulty date: February 6, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,884 hours, 34,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-02 CENTER CABIN FLOOR PANEL 231YF UPPER SKIN HAS PULLED COMPOSITE FIBERS.<[01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED AREA FOR REPAIR IAW SRM 53-00-50-2R-1 STEPS 3 A;C-F VERIFIED REPAIR MATERIALS AS GLASS-BMS9-3TYH3 (A150508); RESIN-EPOCAST50A1/946 (A162413) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3G-M. TAP TEST GOOD.  POTTING COMPOUND--EPOCAST1619 (A153219);[04] REPAIRED DAMAGE TO UPPER SURFACE FLOORBOARD 231YF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
